Difference Approximations for Singular Perturbations of Systems of Ordinary Differential Equations.
Numerische Mathematik, Tome 22 (1974), pp. 367-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132278,
author = {L.R. Abrahamsson and H.B. Keller and H.O. Kreiss},
title = {Difference {Approximations} for {Singular} {Perturbations} of {Systems} of {Ordinary} {Differential} {Equations.}},
journal = {Numerische Mathematik},
pages = {367--392},
year = {1974},
volume = {22},
zbl = {0314.65042},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132278/}
}
TY - JOUR AU - L.R. Abrahamsson AU - H.B. Keller AU - H.O. Kreiss TI - Difference Approximations for Singular Perturbations of Systems of Ordinary Differential Equations. JO - Numerische Mathematik PY - 1974 SP - 367 EP - 392 VL - 22 UR - http://geodesic.mathdoc.fr/item/NUMA_1974__22_132278/ ID - NUMA_1974__22_132278 ER -
%0 Journal Article %A L.R. Abrahamsson %A H.B. Keller %A H.O. Kreiss %T Difference Approximations for Singular Perturbations of Systems of Ordinary Differential Equations. %J Numerische Mathematik %D 1974 %P 367-392 %V 22 %U http://geodesic.mathdoc.fr/item/NUMA_1974__22_132278/ %F NUMA_1974__22_132278
L.R. Abrahamsson; H.B. Keller; H.O. Kreiss. Difference Approximations for Singular Perturbations of Systems of Ordinary Differential Equations.. Numerische Mathematik, Tome 22 (1974), pp. 367-392. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132278/